# SDR IPXA2021051769488

- Difficulty date: May 13, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,273 hours, 12,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part serial: 205892
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 ENG. PYLON HAS MULTIPLEREPAIRED IAW SRM 54-52-51
